dc.contributor.authorFujikawa, Kazuo
dc.contributor.authorOh, Choo Hiap
dc.contributor.authorUmetsu, Koichiro
dc.contributor.authorYu, Sixia
dc.identifier.citationFujikawa, K., Oh, C. H., Umetsu, K., & Yu, S. (2016). Separability criteria with angular and Hilbert space averages. Annals of Physics, 368, 248-257.en_US
dc.description.abstractThe practically useful criteria of separable states ρ=∑k wkρk in d=2×2 are discussed. The equality G(a,b)=4[〈ψ|P(a)⊗P(b)|ψ〉−〈ψ|P(a)⊗1|ψ〉〈ψ|1⊗P(b)|ψ〉]=0 for any two projection operators P(a) and P(b) provides a necessary and sufficient separability criterion in the case of a separable pure state ρ=|ψ〉〈ψ|. We propose the separability criteria of mixed states, which are given by Trρ{a⋅σ⊗b⋅σ}=(1/3)Ccosφ for two spin 1/2 systems and 4Trρ{P(a)⊗P(b)}=1+(1/2)Ccos2φ for two photon systems, respectively, after taking a geometrical angular average of a and b with fixed cosφ=a⋅b. Here −1≤C≤1, and the difference in the numerical coefficients 1/2 and 1/3 arises from the different rotational properties of the spinor and the transverse photon. If one instead takes an average over the states in the d=2 Hilbert space, the criterion for two photon systems is replaced by 4Trρ{P(a)⊗P(b)}=1+(1/3)Ccos2φ. Those separability criteria are shown to be very efficient using the existing experimental data of Aspect et al. in 1981 and Sakai et al. in 2006. When the Werner state is applied to two photon systems, it is shown that the Hilbert space average can judge its inseparability but not the geometrical angular average.en_US
dc.description.sponsorshipNRF (Natl Research Foundation, S’pore)en_US
dc.description.sponsorshipMOE (Min. of Education, S’pore)en_US
dc.format.extent14 p.en_US
dc.relation.ispartofseriesAnnals of Physicsen_US
dc.rights© 2016 Elsevier. This is the author created version of a work that has been peer reviewed and accepted for publication by Annals of Physics, Elsevier. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/j.aop.2016.02.006].en_US
dc.titleSeparability criteria with angular and Hilbert space averagesen_US
dc.typeJournal Article
dc.contributor.researchInstitute of Advanced Studiesen_US
dc.description.versionAccepted versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record